MAUDE Adverse Event Report: OHIO MEDICAL LLC AMVEX VACUUM; VACUUM REGULATOR

OHIO MEDICAL LLC AMVEX VACUUM; VACUUM REGULATOR
Model Number PID
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
User facility contacted ohio medical on (b)(6) 2024 to explain that label on top of device did not align with label on front of device (label identifies mode selection).
 
Additional Manufacturer Narrative
Investigation inv 2024-05 has been initiated for this issue.Customer facility has not yet returned device for evaluation after this notification.Once device is received and evaluated a follow up report will be submitted.

Brand Name
AMVEX VACUUM
Common Device Name
VACUUM REGULATOR
Manufacturer (Section D)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer Contact
jessica barrile
1111 lakeside dr
gurnee, IL 60031
MDR Report Key21399355
Report Number1419185-2024-00002
Device Sequence Number15780867
Product Code KDP
UDI-Device Identifier00628101501389
UDI-Public00628101501389
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPID
Device Catalogue NumberVR-PIUD-DHD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown